# SDR REXA2017032800404

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,962 hours, 18,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STARTED APU ON APPROACH CHECK AT 10,000' GOT VERY FOUL SMELL IN CABIN + COCKPIT, BUT ALL INDICATIONS WERE NORMAL. SHUTDOWN APU AND SMELL WENT AWAY LANDED W/ NO ISSUES. INSPECTED APU ENCLOSURE FOR LEAKS AND NO LEAKS NOTED AND PERFORMED ADJ/ TEST OF APU IAW AMM 49-10-00. ALL CHECKS GOOD. A/C OK FOR SVC.
